On additive number-theoretical functions with values in a compact Abelian group.
Aequationes mathematicae, Tome 28 (1985), pp. 288-292
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1985__28_137067,
author = {Z. Dar\'oczy and I. K\'atai},
title = {On additive number-theoretical functions with values in a compact {Abelian} group.},
journal = {Aequationes mathematicae},
pages = {288--292},
year = {1985},
volume = {28},
zbl = {0568.10022},
url = {http://geodesic.mathdoc.fr/item/AM2_1985__28_137067/}
}
Z. Daróczy; I. Kátai. On additive number-theoretical functions with values in a compact Abelian group.. Aequationes mathematicae, Tome 28 (1985), pp. 288-292. http://geodesic.mathdoc.fr/item/AM2_1985__28_137067/